Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kymbers

Lowering Accutane Dosage- Cholesterol

Recommended Posts

Hey all,

I've been taking 40mg of accutane for 2 months and my cholesterol levels have been steadily increasing. I am 110 pounds and 17 years old. I went for my monthly checkup with my doctor and to my surprise, he wasn't there...instead he was on vacation leave for 3 months! What horrible timing huh? Anyways, the temporary doctor lowered my dosage to 20mg because my cholesterol was at 240 and it was only at 120 before I started accutane 2 months ago. I'm quite dissapointed since i've been really satisfied with the results on 40mg of accutane and was expecting my doctor to increase my dosage to make sure my acne wouldn't come back(that was the initial plan). Now that my doctor is away and I'm down to 20mg, I'm worried my skin will go back to the way it is and that the last 2 months on accutane will be pointless. Has anyone had a similar experience where they had to decrease their dosage?

Thanks for everything!

Share this post


Link to post
Share on other sites

Well...if you had to decrease your dosage, try to have your treatment be a little longer then. That is.....if your cholesterol can tolerate it. If you have 2 months left and decreased the dosage by 50%, then try to take it for 2 more months....leaving with you taking the same amount of mg but just over a longer period of time.

-Shawn-

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×